Estimating derivatives of function-valued parameters in a class of moment condition models


Rothe, Christoph ; Wied, Dominik



DOI: https://doi.org/10.1016/j.jeconom.2019.11.004
URL: https://www.sciencedirect.com/science/article/abs/...
Additional URL: https://arxiv.org/abs/1610.09363
Document Type: Article
Year of publication: 2020
The title of a journal, publication series: Journal of Econometrics
Volume: 217
Issue number: 1
Page range: 1-19
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0304-4076
Publication language: English
Institution: School of Law and Economics > Statistik (Rothe 2017-)
Subject: 310 Statistics
330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item